What Do I Need to Know about This Recall?
This recall involves several Triaminic® Syrups and Theraflu Warming Relief® Syrups that were manufactured prior to December 31, 2011. The recalled products include the following:
Check your bottle to view the LOT and NDC numbers to determine if you are in possession of one of the recalled products. A full list of recalled products with their LOT and NDC numbes can be seen here.
These over-the-counter cough, cold and flu medications have been sold at drugstores nationwide and throughout Canada between May 2010 and December 2011
What are the Risks?
The child-resistant features of the bottle caps may fail, enabling children to be remove the caps. These products contain acetaminophen and diphenhydramine which are required by the Poison Prevention Packaging Act to be sealed with child-resistant packaging. Those who ingest unregulated quantities of these syrups may experience serious adverse health effects.
At this time Novartis has received 12 reports of children unscrewing the locked caps and four reports of children ingesting the product, one of whom required medical attention.
What Should I Do if I Purchased One of These Syrups?
Stop using this product immediately.
You can receive reimbursement by filling out the appropriate form:
Please follow the specific instructions on each form to ensure that your request gets processed properly.